# SDR UIEA2025011700084

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Part number: 149T690632
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR DOOR RH, TRACK OF SEAL BULB AFT, WITH EVIDENCE WITH CORROSION.( MAIN LANDING GEAR DOOR RH, TR ACK OF SEAL BULB AFT, WITH EVIDENCE WITH CORROSION, WAS REPLACED IAW SRM 51-10-02-0G-0 REV 127. NO FURTHER DEFECTS NOTED )
